Multilinear commutators of BMO functions and multilinear singular integrals with non-smooth kernels

Jia li Lian, Ji Li, Huo xiong Wu*

*Corresponding author for this work

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

This paper is concerned with certain multilinear commutators of BMO functions and multilinear singular integral operators with non-smooth kernels. By the sharp maximal functions estimates, the weighted norm inequalities for this kind of commutators are established.

Original languageEnglish
Pages (from-to)109-120
Number of pages12
JournalApplied Mathematics
Volume26
Issue number1
DOIs
Publication statusPublished - Mar 2011
Externally publishedYes

Fingerprint Dive into the research topics of 'Multilinear commutators of BMO functions and multilinear singular integrals with non-smooth kernels'. Together they form a unique fingerprint.

Cite this